EconPapers    
Economics at your fingertips  
 

A Geometrical Analysis of Some Theorems on Steady Growth

N. F. Laing

Journal of Political Economy, 1964, vol. 72, issue 5, 476

Date: 1964
References: Add references at CitEc
Citations:

Downloads: (external link)
http://dx.doi.org/10.1086/258933 (text/html)
Access to the online full text or PDF requires a subscription.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:72:y:1964:p:476

DOI: 10.1086/258933

Access Statistics for this article

More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2025-03-20
Handle: RePEc:ucp:jpolec:v:72:y:1964:p:476